Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 331, NWS Little Rock, AR

August 8, 20124 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 8, 2012, 3:30 PM CDT for 4 counties in Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 3:30 PM CDT (20:30 UTC)
Expired
Aug 8, 2012, 4:00 PM CDT
In force
30 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2782 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WUUS54 KLZK 082030
SVRLZK
ARC019-059-097-109-082100-
/O.NEW.KLZK.SV.W.0331.120808T2030Z-120808T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHWESTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 400 PM CDT

* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF AMITY TO 7
  MILES NORTHWEST OF DEGRAY LAKE TO 4 MILES SOUTHWEST OF DEGRAY
  LAKE...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEGRAY LAKE...        SEGUR...              DEGRAY LAKE SP...
  CADDO VALLEY...       AMITY...              WELSH...
  ROSBORO...            POINT CEDAR...        MARCUS...
  CANEY...              BONNERDALE...         BISMARCK...
  ALPINE...             SUGARLOAF KNOB...    
  SHOUSE FORD REC AREA...                     RUNYAN BRIDGE...
  OZAN POINT...         OLD DE ROCHE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 75 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3439 9321 3429 9302 3414 9299 3412 9340
      3425 9352 3439 9353
TIME...MOT...LOC 2029Z 286DEG 7KT 3431 9336 3428 9328
          3421 9325

$$

62
1 follow-up statement
476 
WWUS54 KLZK 082049
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
349 PM CDT WED AUG 8 2012

ARC097-109-082059-
/O.CAN.KLZK.SV.W.0331.000000T0000Z-120808T2100Z/
MONTGOMERY AR-PIKE AR-
349 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3413 9330 3425 9326 3429 9302 3414 9299
TIME...MOT...LOC 2049Z 266DEG 13KT 3416 9318

$$

ARC019-059-082100-
/O.CON.KLZK.SV.W.0331.000000T0000Z-120808T2100Z/
CLARK AR-HOT SPRING AR-
349 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOT SPRING AND NORTH CENTRAL CLARK COUNTIES UNTIL 400 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF DEGRAY LAKE...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  DEGRAY LAKE...        DEGRAY LAKE SP...     CADDO VALLEY...
  OZAN POINT...         OLD DE ROCHE...      
  LOWER LAKE REC AREA...                      LAKEVIEW PARK...
  IRON MTN REC AREA...  IRON MTN PARK...      HWY 7 REC AREA...
  EDGEWOOD PARK...      DEGRAY DAM...         DEGRAY...
  COUNTRY CLUB LAKE...  CADDO DRIVE PARK...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 75 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3413 9330 3425 9326 3429 9302 3414 9299
TIME...MOT...LOC 2049Z 266DEG 13KT 3416 9318

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:25 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 8, 2:25 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
225 PM CDT WED AUG 8 2012

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION AND
CHANCES FOR STRONG TO SEVERE STORMS. THEN A DRY FORECAST FRIDAY
AND INTO THE WEEKEND WITH CLOSER TO NORMAL TEMPS. WILD FIRE
CONCERNS REMAIN.

AFTERNOON CONVECTION HAS DEVELOPED OVER WESTERN TO CENTRAL
AREAS...WITH THE BEST OVER THE WEST AREAS DUE TO THE WEAK FRONTAL
BOUNDARY AND SOME UPPER LEVEL SHORT WAVE ENERGY. A FEW STORMS HAVE
BECOME SEVERE. IN PLACE MOIST AND UNSTABLE AIR MASS SOUTH OF THE
BOUNDARY HAS FUELED STORMS THIS AFTERNOON. NORTH OF THE
BOUNDARY...JUST A BIT DRIER AND MORE STABLE ATMOSPHERE. ALSO FIRE
DANGER REMAINS HIGH...AS WELL AS SOME HEAT INDEX VALUES WILL GO
OVER 100 TO NEAR 105 IN SPOTS THIS AFTERNOON.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

WILL KEEP GOOD CHANCE OF STORMS THIS EVENING TO EARLY NIGHT IN THE
WEST TO WEST CENTRAL...WHILE A SLIGHT CHANCE IN THE EAST. TONIGHT
WILL KEEP A CHANCE OF CONVECTION OVER WEST TO CENTRAL WITH THE
WEAK BOUNDARY AND UPPER SHORT WAVE. OVERALL COVERAGE WILL AGAIN BE
MAINLY OVER THE WEST. THE WEAK FRONT WILL BE MAINLY A LOW PRESSURE
TROUGH AS THE SYSTEM OVER THE PLAINS BECOMES ORGANIZED INTO THURSDAY
MORNING. THURSDAY DURING THE DAY...ADDITIONAL CONVECTION IS
EXPECTED AS THE FRONT SAGS SOUTH AS THE SURFACE LOW OVER MID WEST
PULLS EAST. ADDITIONAL UPPER ENERGY IS ALSO EXPECTED TO MOVE OVER
AR IN THE UPPER NW FLOW. A RISK OF ISOLATED STRONG TO SEVERE
STORMS WILL BE POSSIBLE DUE TO IN PLACE FACTORS. CURRENT ECMWF
TIMING MOST IN LINE WITH TRENDS. LATER THURSDAY TO FRIDAY
MORNING...CONVECTION SHOULD BE WINDING DOWN AND MOVING SE OUT OF
AR. OVERALL A DRY DAY FRIDAY WITH COOLER TEMPS CLOSER TO NORMAL
VALUES ARE EXPECTED. DRY SATURDAY WITH NEAR NORMAL TEMPS.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

NOT MUCH CHANGE MADE TO THE LONG TERM FORECAST. UPPER LEVEL PATTERN
FOR THE LONG TERM WILL BE DOMINATED BY LONG WAVE RIDGE AXIS TO THE
WEST OF ARKANSAS...WITH NORTHWESTERLY FLOW OVERHEAD AND JUST TO THE
NORTH OF THE STATE. TEMPS WILL REMAIN BELOW NORMAL THROUGH MUCH OF
THE PERIOD...PERHAPS WARMING BACK TO...OR SLIGHTLY ABOVE NORMAL
VALUES TOWARDS THE END OF THE LONG TERM. THAT BEING SAID...GUIDANCE
IS NOT IN PERFECT AGREEMENT. THE GFS MAINTAINS THE DESCRIBED UPPER
FLOW REGIME...WHILE THE EUROPEAN BUILDS THE UPPER RIDGE EASTWARD
TOWARDS ARKANSAS BY TUE/WED NEXT WEEK. LIKEWISE THE GFS IS COOLER
AND FEATURES MORE RAIN CHANCES AS UPPER DISTURBANCES MOVE THROUGH
THE REGION...WHEREAS THE EURO IS DRIER AND HOTTER. WENT MIDDLE OF
THE ROAD FOR NOW...WITH ONLY 15-20 POPS DURING THE AFTERNOON HOURS
AND TEMPS AROUND NORMAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  95  71  89 /  30  30  20  10
CAMDEN AR         75  95  74  95 /  40  40  20  10
HARRISON AR       70  94  66  85 /  50  20  10   0
HOT SPRINGS AR    75  95  73  93 /  60  30  20  10
LITTLE ROCK   AR  75  96  74  92 /  30  30  20  10
MONTICELLO AR     75  94  74  93 /  30  40  30  10
MOUNT IDA AR      72  95  72  93 /  60  30  10  10
MOUNTAIN HOME AR  72  95  67  87 /  40  30  10   0
NEWPORT AR        72  95  71  89 /  30  30  20  10
PINE BLUFF AR     74  94  74  92 /  30  40  30  10
RUSSELLVILLE AR   71 100  72  92 /  60  30  10  10
SEARCY AR         72  94  73  91 /  30  30  20  10
STUTTGART AR      74  94  73  91 /  30  30  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Aug 8, 9:23 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT WED AUG 8 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
923 AM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE STATE TODAY...AS A WEAK DISTURBANCE MOVES ACROSS
THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS.
HOWEVER...THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE STORM OR
TWO. IN SUCH A CASE...DAMAGING WINDS AND SEVERE HAIL WILL BE THE
MAIN HAZARDS.

HIGHS TODAY WILL BE NEAR 100 DEGREES...WITH HEAT INDEX VALUES
RANGING FROM 100 TO 105 DEGREES.

FIRE DANGER REMAINS EXTREME ACROSS MUCH OF THE STATE DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE IN MANY COUNTIES
OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY
GROW OUT OF CONTROL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE INTO THE STATE THURSDAY...WITH SCATTERED
SHOWERS AND THUNDERSTORMS ACCOMPANYING IT. AGAIN...MOST STORMS WILL
REMAIN BELOW SEVERE LIMITS BUT AN ISOLATED SEVERE STORM OR TWO
CANNOT BE RULED OUT. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE
MAIN THREATS FROM SUCH STORMS.

WIDESPREAD RAINFALL IS NOT LIKELY...SO EXTREME WILDFIRE DANGER WILL
CONTINUE.

AFTER THE FRONT MOVES THROUGH THE STATE FRIDAY...COOLER AND DRIER
AIR WILL MOVE INTO THE REGION. THE NEXT CHANCE FOR RAIN WILL BE
EARLY NEXT WEEK...AS ANOTHER DISTURBANCE MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Aug 8, 12:37 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 PM CDT WED AUG 8 2012

ARZ037-040-041-081820-
MONTGOMERY AR-POLK AR-SCOTT AR-
1237 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...NORTHEASTERN
POLK AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 115 PM CDT...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ODEN...OR 17 MILES
SOUTHEAST OF WALDRON...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ODEN...               MIMOSA...             SIMS...
  PINE RIDGE...         PENCIL BLUFF...       WHITETOWN...
  ROCKY SHOALS REC AREA...                    POSEY HOLLOW...
  NORTH FORK LAKE...    MILL CREEK REC AREA...
  LAMB MTN...           IRONS FORK MTN...     HUDDLESTON...
  HOG JAW...            GRAPEVINE MTN...      GOLDSBERRY MTN...
  GASTON...             BUCK KNOB...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3473 9364 3450 9373 3463 9407 3480 9400
TIME...MOT...LOC 1737Z 289DEG 7KT 3468 9393

56
Special weather statement, Aug 8, 12:45 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT WED AUG 8 2012

ARZ030-037-038-081830-
LOGAN AR-SCOTT AR-YELL AR-
1245 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...NORTHEASTERN
SCOTT AND EXTREME SOUTHERN LOGAN COUNTIES UNTIL 130 PM CDT...

AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STONEHOUSE REC AREA...OR
16 MILES SOUTHEAST OF BOONEVILLE...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STONEHOUSE REC AREA...                      MUDDY CREEK WMA...
  FOURCHE VALLEY...     WALTREAK...           UNION HILL...
  OLIO...               NOLA...               HARVEY...
  GRAVELLY...           CHULA...              BLUFFTON...
  BLUE BALL...          PLEASANT HILL...      LITTLE TEXAS...
  FREEDOM MTN...        DUTCH CREEK MTN...    CHALYBEATE SPGS...
  CALLAHAN KNOB...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3499 9346 3475 9356 3488 9389 3505 9382
TIME...MOT...LOC 1745Z 289DEG 7KT 3494 9375

56
Special weather statement, Aug 8, 1:14 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 PM CDT WED AUG 8 2012

ARZ003-012-081900-
BOONE AR-NEWTON AR-
114 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOONE AND NORTHERN
NEWTON COUNTIES UNTIL 200 PM CDT...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF ERBIE...OR 5 MILES NORTHEAST OF
LOST VALLEY SP...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LOST VALLEY SP...     JASPER...             PRUITT...
  PIERCETOWN...         ERBIE...              WAYTON...
  VENDOR...             PONCA...              PARTHENON...
  MT SHERMAN...         MARBLE FALLS...       LOW GAP...
  HASTY...              CROSSROAD...          COMPTON...
  THE BASIN...          STOVERVILLE...        STEEL CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3607 9307 3604 9301 3584 9318 3604 9346
      3606 9344 3613 9338 3613 9331 3618 9331
TIME...MOT...LOC 1814Z 305DEG 7KT 3606 9331

56
Special weather statement, Aug 8, 1:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
143 PM CDT WED AUG 8 2012

ARZ012-021-081930-
JOHNSON AR-NEWTON AR-
143 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 230 PM CDT...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DEVILS KNOB...OR 16 MILES
NORTH OF CLARKSVILLE...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROSETTA...            MINERAL SPGS REC AREA...
  DEVILS KNOB...        SALUS...              OZONE...
  OARK...               FALLSVILLE...         CATALPA...
  WOODS MTN...          THOMPSON KNOB...      RICH KNOB...
  PINE CREST CAMP...    PILOT ROCK MTN...     OZONE REC AREA...
  NAPOLEON KNOB...      MOONHULL MTN...       MCCRAKEN HILLS...
  MAC WOOD MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3577 9321 3553 9328 3562 9363 3577 9359
      3577 9353 3579 9352
TIME...MOT...LOC 1843Z 282DEG 7KT 3569 9350

56
Special weather statement, Aug 8, 2:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 PM CDT WED AUG 8 2012

ARZ037-040-082005-
POLK AR-SCOTT AR-
218 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND EXTREME
NORTHWESTERN POLK COUNTIES UNTIL 300 PM CDT...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF MORGAN SPRINGS...OR 12 MILES
SOUTH OF HARTFORD...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MORGAN SPRINGS...     LAKE HINKLE...        CAUTHRON...
  BLACK FORK...         BATES...              WEEKS...
  WALKER MTN...         LITTLE PINES REC AREA...
  COALDALE...           BRAWLEY...            BLACK FORK MTN...
  GIPSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3478 9446 3491 9446 3493 9445 3496 9441
      3495 9438 3489 9420 3469 9436 3476 9447
TIME...MOT...LOC 1918Z 301DEG 5KT 3486 9443

56
Special weather statement, Aug 8, 2:40 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
240 PM CDT WED AUG 8 2012

ARZ030-037-082010-
LOGAN AR-SCOTT AR-
240 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN SCOTT AND
WESTERN LOGAN COUNTIES UNTIL 315 PM CDT...

AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BOONEVILLE...MOVING
SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BOONEVILLE...         IONE...               DRIGGS...
  CHISMVILLE...         CAROLAN...            CARBON CITY...
  BARBER...             WATSON LAKE...        TATE...
  HEWITT LAKE...        CANEY LAKE...         BOY SCOUTS LAKE...
  BOONEVILLE MUNI ARPT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3515 9404 3523 9404 3524 9402 3524 9393
      3529 9393 3531 9391 3527 9373 3501 9400
      3514 9412
TIME...MOT...LOC 1940Z 302DEG 6KT 3520 9398

/64

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:25 PM CDTSpecial Weather StatementLZKClark30 min
Aug 7, 7:31 PM CDTSevere Thunderstorm WarningLZKClark, Pike29 min
Aug 8, 9:53 AM CDTSpecial Weather StatementLZKPerry47 min
Aug 8, 11:46 AM CDTSpecial Weather StatementLZKLogan44 min
Aug 8, 12:37 PM CDTSpecial Weather StatementLZKMontgomery43 min
Aug 8, 12:45 PM CDTSpecial Weather StatementLZKYell45 min
Aug 8, 1:08 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell37 min
Aug 8, 1:14 PM CDTSpecial Weather StatementLZKNewton46 min
Aug 8, 1:41 PM CDTSevere Thunderstorm WarningLZKPolk, Scott34 min
Aug 8, 1:43 PM CDTSpecial Weather StatementLZKJohnson47 min
Aug 8, 1:48 PM CDTSevere Thunderstorm WarningLZKJohnson42 min
Aug 8, 2:18 PM CDTSpecial Weather StatementLZKScott47 min
Aug 8, 2:19 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk26 min
Aug 8, 2:40 PM CDTSpecial Weather StatementLZKLogan30 min
Aug 8, 2:57 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring33 min
Aug 8, 3:15 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring15 min
Aug 8, 3:40 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring35 min
Aug 8, 3:41 PM CDTSpecial Weather StatementLZKPolk44 min
Aug 8, 3:53 PM CDTSpecial Weather StatementLZKConway32 min
Aug 8, 4:04 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita26 min
Aug 8, 4:21 PM CDTSpecial Weather StatementLZKFaulkner29 min
Aug 8, 4:22 PM CDTSpecial Weather StatementLZKCalhoun48 min
Aug 8, 4:36 PM CDTSpecial Weather StatementLZKDallas29 min
Aug 8, 4:46 PM CDTSpecial Weather StatementLZKPerry29 min
Aug 8, 4:47 PM CDTSpecial Weather StatementLZKFaulkner28 min
Aug 8, 5:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski32 min
Aug 8, 5:15 PM CDTSpecial Weather StatementLZKPulaski30 min
Aug 8, 5:18 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun27 min
Aug 8, 5:35 PM CDTSpecial Weather StatementLZKCalhoun60 min
Aug 8, 5:41 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline34 min
Aug 8, 6:33 PM CDTSpecial Weather StatementLZKDesha27 min
Aug 8, 6:42 PM CDTSpecial Weather StatementLZKDrew23 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.